Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Neupro Patch


  • Please log in to reply
27 replies to this topic

#21 Daven

Daven

    Advanced Member

  • Members
  • PipPipPip
  • 411 posts
  • LocationNorthern Virginia

Posted 21 August 2013 - 09:44 PM

I have a follow-up question. I've only taken Neupro 2 days now. Each day, I have developed an intense swell of anger and irritability inside. Both days, I've taken the patch off and the feelings subsided. Has anyone else experienced this and can I expect it to go away? I really think this medication is going to help me if I can get beyond this side effect.

Thanks.

Dave

#22 Luthersfaith

Luthersfaith

    Advanced Member

  • Members
  • PipPipPip
  • 887 posts
  • LocationIndiana

Posted 22 August 2013 - 05:07 PM

Wow, i wish it was that easy to rid of my irritability. :mrgreen:
"I have told you these things, so that in Me you may have [perfect] peace and confidence. In the world you have tribulation and trials and distress and frustration; but be of good cheer [take courage; be confident, certain, undaunted]! For I have overcome the world." - Jesus (John 16:33)

#23 Daven

Daven

    Advanced Member

  • Members
  • PipPipPip
  • 411 posts
  • LocationNorthern Virginia

Posted 22 August 2013 - 05:54 PM

Wow Luther, what helpful comment.

#24 Luthersfaith

Luthersfaith

    Advanced Member

  • Members
  • PipPipPip
  • 887 posts
  • LocationIndiana

Posted 22 August 2013 - 06:06 PM

Sorrry there Dave. My best medicine is to fight PD with humor. IT WILL NOT TAKE THAT AWAY FROM ME. :razz:
"I have told you these things, so that in Me you may have [perfect] peace and confidence. In the world you have tribulation and trials and distress and frustration; but be of good cheer [take courage; be confident, certain, undaunted]! For I have overcome the world." - Jesus (John 16:33)

#25 Jenette

Jenette

    Advanced Member

  • Members
  • PipPipPip
  • 484 posts
  • LocationPennsylvania

Posted 22 August 2013 - 08:28 PM

Dave, even without the patch some days I'm miserable. I just posted somewhere else that it's just the way it is. Sorry to sound negative, but some days life just sucks. It's those good days that get me through the bad.

#26 LarryH0123

LarryH0123

    Advanced Member

  • Members
  • PipPipPip
  • 104 posts
  • LocationAiea, Hawaii

Posted 25 August 2013 - 10:36 AM

Aloha Dave,

I experienced a decrease in symptoms about a week after starting the patch. When symptoms began to increase again, my MDS increased the dosage. I'm now on 8mg per day. I have not had anger or irritability problems. I hope yours goes away soon.

#27 Daven

Daven

    Advanced Member

  • Members
  • PipPipPip
  • 411 posts
  • LocationNorthern Virginia

Posted 25 August 2013 - 08:42 PM

Thanks Larry, my symptoms have lessened a little after 1 week. I still have a ways to go before I'm where I need to be. The anger / irritability problem still exists but I'm trying to tamp it down when I get the urge to be mean. We'll see how this goes.

Dave

#28 Brad24

Brad24

    Advanced Member

  • Members
  • PipPipPip
  • 256 posts
  • LocationPA

Posted 26 August 2013 - 03:08 AM

I have been on the patch since the beginning of spring. I started at 2 mg and worked my way up to 8 mg over a week. The first week sucked for me because it like other agonists I have tried made me sick. It was worth it though because now that I am adjusted to it I like it a lot. I have less of everything with it. The only problem I have with it is that I can't get it to stick anywhere above my waist. Any type of workout I do it falls off. Below the waist works fine though.

Edited by Brad24, 26 August 2013 - 03:09 AM.

DETERMINATION "In the heart of the strong shines a relentless ray of resolve...It cannot be stopped, it cannot be controlled, and it will not fail."




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users